On functions describing a distribution of zeros of solutions of an iterated linear differential equation of the fourth order. (English) Zbl 0452.34028


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34C30 Manifolds of solutions of ODE (MSC2000)


Zbl 0422.34037
Full Text: EuDML


[1] T. L. Sherman: Properties of solutions of \(N^{\text th}\) order linear differential equations. Pacific J. Math., Vol. 15, No. 3, 1965.
[2] O. Borůvka: Lineare Differentialtransformationen 2. Ordnung. VEB Deutscher Verlag der Wissenschaften, Berlin, 1967. · Zbl 0153.11201
[3] V. Vlček: On a distribution of zeros of solutions of a fourth-order iterated linear differential equation. Acta Univ. Palackianae Olomucensis (1977).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.